Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 37 found articles
 
 
  On the conjugacy separability of some free constructions of groups by root classes of finite groups
 
 
Title: On the conjugacy separability of some free constructions of groups by root classes of finite groups
Author: Sokolov, E. V.
Appeared in: Mathematical notes
Paging: Volume 97 (2015) nr. 5-6 pages 779-790
Year: 2015
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 37 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands